# SDR UALA2010030800785

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 38,165 hours, 10,092 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7732887810
- Part serial: 83
- Condition: Malfunctioned
- Location: Bleed Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT DUCT FLUCTUATES + OR - 20 PSI.    ACCOMPLISHED HPSOV HEALTH CHECK, REPLACED PRV PER AMM AND HPC PER AMM AGAIN, NO HELP. RT PNEUMATIC PRESSURE STILL FLUCTUATES 40-20, N2 77-80%, BLEED OFF LIGHT ILLUMINATED, ONLY HAPPENS ON DECELERATION. LOCKED OUT HPSOV PER MEL. SUSPECT M860 BLEED CONTROL CARD. PER CREW, IN CRUISE WITH HPSOV LOCKED CLOSED, DUCT PRESSURE IS STABLE AT 24PSI EACH SIDE. VERIFIED HIGH STAGE SYS REACTIVATED.  PERFORMED BLEED SYS TEST WITH AIR LEED MON TEST & LAPTOP HOOKUP, AFTER PRSOV REPLACED BLEED PARAMETERS ALL CHECKED GOOD, NO VASCILLATIONS PRESENT.
